# SDR ASAA201121210802

- Difficulty date: December 12, 2011
- Submitted: December 27, 2011
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 13,865 hours, 4,492 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Damaged
- Location: Cabin Pressure
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ANTI SKID MATERIAL MISSING & TORN ON OUTFLOW VALVE. ACFT GROUNDED.  REMOVED DAMAGED ANTI SKID FOIL FROM AFT OUTFLOW VALVE IAW AMM 21-31-03-000-801. ACCOMPLISHED EA 2130-01028.
